MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404439
Medical Device Problem Codes Deflation Problem (1149); Fluid/Blood Leak (1250); Inflation Problem (1310); Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced difficulty inflating the inflatable penile prosthesis more than three quarters erect, resulting in insufficient rigidity for penetration.The patient noted dissatisfaction with their device and stated that they had not received formal pump training and contacted their physician.The patient was counseled on expectations, the difference between natural and prosthetic erections, and proper inflation techniques.Additional information was received indicating the physician suspected a fluid leak in the system for which additional evaluation would be performed and potentially a revision surgery.There were no patient complications or further information reported.
 
Event or Problem Description
It was reported that a patient experienced difficulty inflating the inflatable penile prosthesis ipp more than three quarters erect, resulting in insufficient rigidity for penetration.Also, the patient noted discomfort and difficulty with inflation and deflation with their device and stated that they had not received formal pump training and contacted their physician.The patient was counseled on expectations, the difference between natural and prosthetic erections, and proper inflation techniques.Additional information indicated that the physician suspected a fluid leak within the system and confirmed that the pump did not seat well in the scrotum.A replacement surgery was performed, during which the pump was replaced.There were no further patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, it cannot be confirmed what the cause of the deflation issue, inflation issue, pump difficulty to inflate, or fluid leak was.Additionally, the reported allegations of discomfort and migration are known risks associated with implant of this device as indicated in the instructions for use (ifu).Based on the device history record (dhr), the device was confirmed to meet specifications prior to shipment, therefore concluding manufacturing was not related to the reported event.Without a returned product available for analysis and based on this investigation, a clear probable cause for the event cannot be established; therefore, the conclusion code of cause not established has been chosen.
 
Event or Problem Description
It was reported that a patient experienced difficulty inflating the inflatable penile prosthesis (ipp) more than three quarters erect, resulting in insufficient rigidity for penetration.Also, the patient noted discomfort and difficulty with inflation and deflation with their device and stated that they had not received formal pump training and contacted their physician.The patient was counseled on expectations, the difference between natural and prosthetic erections, and proper inflation techniques.Additional information indicated that the physician suspected a fluid leak within the system and confirmed that the pump did not seat well in the scrotum.A replacement surgery was performed, during which the pump was replaced.There were no further patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, it cannot be confirmed what the cause of the deflation issue, inflation issue, pump difficulty to inflate, or fluid leak was.Additionally, the reported allegations of discomfort and migration are known risks associated with implant of this device as indicated in the instructions for use (ifu).Based on the device history record (dhr), the device was confirmed to meet specifications prior to shipment, therefore concluding manufacturing was not related to the reported event.Without a returned product available for analysis and based on this investigation, a clear probable cause for the event cannot be established; therefore, the conclusion code of cause not established has been chosen.Correction to h7 if remedial act init, type.Correction to h9 correction/removal reporting #.
 
Event or Problem Description

Brand Name
AMS 700? CX TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21748679
Report Number2124215-2025-20163
Device Sequence Number13120957
Product Code JCW
UDI-Device Identifier00191506021405
UDI-Public(01)00191506021405(17)260920(10)1100595686
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/20/2026
Device Model Number72404439
Device Catalogue Number72404439
Device Lot Number1100595686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer06/16/2025
10/13/2025
01/20/2026
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/15/2025
11/04/2025
01/20/2026
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0142-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR UPN 72018501, LOT 1100559128.; RESERVOIR UPN 72018501, LOT 1100559128.; RESERVOIR UPN 72018501, LOT 1100559128.; RESERVOIR UPN 72018501, LOT 1100559128.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexUnknown